Drug interactions between phentermine / topiramate and Seroquel
Interactions between your drugs
Applies to: phentermine / topiramate and Seroquel (quetiapine)
Topiramate can cause increased body temperature and decreased sweating, and these effects may be worsened when combined with medications like QUEtiapine. Heat stroke and hospitalization may occur in some people, especially in warm weather and during vigorous exercise. Children are particularly susceptible. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should drink plenty of fluids during warm weather and when exercising, and seek medical attention if you have decreased sweating or a fever. You may also experience drowsiness, dizziness, or lightheadedness when taking these medications together. Therefore, avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: phentermine / topiramate
Using phentermine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. In addition, you may also be more likely to experience nervous system side effects such as dizziness, drowsiness, depression, and difficulty concentrating. You should avoid or limit the use of alcohol while being treated with phentermine. Do not use more than the recommended dose of phentermine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.